Numerical Analysis of Stokes Equations with Improved LBB Dependency

Beitrag in einer Fachzeitschrift


Details zur Publikation

Autorinnen und Autoren: Wohlmuth M, Dobrowolski M
Zeitschrift: Electronic Transactions on Numerical Analysis
Jahr der Veröffentlichung: 2008
Band: 32
Seitenbereich: 173-189
ISSN: 1068-9613


Abstract

We provide a-priori bounds with improved domain dependency for the solution of Stokes equations and the numerical error of an approximation by conforming finite element methods. The domain dependency appears primarily in terms of the LBB-constant , and several previous works have shown that degenerates with the aspect ratio of the domain. We explain the LBB dependency of common a-priori bounds on and and improve most of these estimates by avoiding a global inf-sup condition and assuming locally-balanced flow, which is in particular satisfied if g = 0. In this case, all error bounds on u -uH and p - p h except for ||p - Ph||L2(ω), prove to be completely independent of L.


Zitierweisen

APA:
Wohlmuth, M., & Dobrowolski, M. (2008). Numerical Analysis of Stokes Equations with Improved LBB Dependency. Electronic Transactions on Numerical Analysis, 32, 173-189.

MLA:
Wohlmuth, Matthias, and M. Dobrowolski. "Numerical Analysis of Stokes Equations with Improved LBB Dependency." Electronic Transactions on Numerical Analysis 32 (2008): 173-189.

BibTeX: 

Zuletzt aktualisiert 2018-17-09 um 15:23